# SDR TC8A96050

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunction
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY:  UNABLE TO MAINTAIN CABINPRESSURIZATION.      CORRECTIVE ACTION: FOUND AFT L/H PAX DOOR NOT SECURE.SECURED DOOR OPS CHECK GOOD.
